Numri Emri Download
85 D. Kalaj, A sharp inequality for harmonic diffeomorphisms of the unit disk, to appear in Journal of Geometric Analysis, arXiv:1706.01990 Download PDF
84 Sh. Chen, D. Kalaj, Total energy of radial mappings, to appear in Nonlinar analysis, arXiv:1703.10064 Download PDF
83 D. Kalaj, Schwarz lemma for harmonic mappings in the unit ball, to appear in Complex analysis and operator theory, arXiv:1506.06410 Download PDF
82 Josip Globevnik, David Kalaj, On holomorphic functions with cluster sets of finite linear measure, to appear in Math. Zeit. arXiv:1610.06964 . Download PDF
81 Sh. Chen, D. Kalaj: Lipschitz continuity of holomorphic mappings with respect to Bergman metric, to appear in AASF, arXiv:1703.09898 Download PDF
80 D. Kalaj, E. Bajrami, On some Riesz and Carleman type inequalities for harmonic functions on the unit disk, to appear in CMFT, arXiv:1701.03429 Download PDF
79 David Kalaj, Djordjije Vujadinovic, Gradient of solution of the Poisson equation in the unit ball and related operators, Canad. Math. Bull. 60(2017), 536-545 Download PDF
78 D. Kalaj, A proof of Khavinson's conjecture in $\mathbf{R}^4$, arXiv:1601.03347, Bull. London Math. Soc. Volume 49, Issue 4 August 2017 Pages 561–570 Download PDF
77 D. Kalaj, Schwarz lemma for holomorphic mappings in the unit ball, To appear in Glasgow journal of mathematics . arXiv:1504.04823 Download PDF
76 Kalaj, David: Rad\'o-–Kneser–-Choquet theorem for harmonic mappings between surfaces. Calc. Var. Partial Differ. Equ. 56, No. 1, Paper No. 4, 12 p. (2017). . Download PDF
75 Kalaj, David Invertible harmonic mappings of the unit disk onto Dini smooth Jordan domains. Bulletin des Sciences Mathématiques 141, No. 1, 1-9 (2017). http://dx.doi.org/10.1016/j.bulsci.2016.11.001. Download PDF
74 Chen, Xingdi; Kalaj, David A representation theorem for standard weighted harmonic mappings with an integer exponent and its applications. J. Math. Anal. Appl. 444 (2016), no. 2, 1233–1241. . Download PDF
73 David Kalaj, Jian-Feng Zhu, Quasiconformal Harmonic mappings and the curvature of the boundary. J. Math. Anal. Appl. 446 (2017), no. 2, 1154–1166. Download PDF
72 David Kalaj, Matti Vuorinen, Gendi Wang: On Quasi-inversions, Monatsh. Math. 180, No. 4, 785-813 (2016)., arXiv: 1212.0721 Download PDF
71 D. Kalaj, Deformations of Annuli on Riemann surfaces and the generalization of Nitsche conjecture, J. Lond. Math. Soc., II. Ser. 93, No. 3, 683-702 (2016), doi:10.1112/jlms/jdw014 Download PDF
70 David Kalaj: On J. C. C. Nitsche type inequality for annuli on Riemann surfaces, Isr. J. Math. 218, 67-81 (2017), arXiv:1204.5419. Download PDF
69 David Kalaj: Heinz-Schwarz inequalities for harmonic mappings in the unit ball, Ann. Acad. Sci. Fenn., Math. 41, No. 1, 457-464 (2016)., arXiv:1504.01686 . Download PDF
68 D. Kalaj, E. Saksman,: Quasiconformal mappings with controlled Laplacean, arXiv:1410.8439, to appear in Journal d' Analyse Math Download PDF
67 David Kalaj: Muckenhoupt weights and a Lindel\"of theorem for harmonic mappings, Adv. Math. 280, 301-321 (2015). . Download PDF
66 David Kalaj: On Lipschitz mappings of the unit circle onto a convex curve and their extensions, Filomat 29:2 (2015), 263–274 . Download PDF
65 David Kalaj: Lindeloef theorem for harmonic mappings in J. Math. Soc. Japan 68, No. 2, 653-667 (2016). . Download PDF
64 David Kalaj: Quasiconformal harmonic mappings between Dini's smooth Jordan domains, Pac. J. Math. 276, No. 1, 213-228 (2015). Download PDF
63 David Kalaj, Djordjije Vujadinovic: The solution operator of inhomogeneous Dirichlet problem in the unit ball, in Proc. Am. Math. Soc. 144, No. 2, 623-635 (2016). . Download PDF
62 David Kalaj, Djordjije Vujadinovic: Norm of the Bergman projection onto the Bloch space, J. Operator Theory , 73:1(2015), 113–126 doi: 10.7900/jot.2013sep24.2006 . Download PDF
61 David Kalaj: On J. C. C. Nitsche's type inequality for hyperbolic space $\mathbf{H}^3$, Potential Anal. 41, No. 3, 931-943 (2014). arXiv:1202.4410. Download PDF
60 David Kalaj: Energy-minimal diffeomorphisms between doubly connected Riemann surfaces, Calculus of Variation and PDE, vol. 51, no. 1-2, pp. 465–494, 2014. arXiv:1108.0773. Download PDF
59 David Kalaj, On quasiconformal harmonic maps between surfaces Int Math Res Notices (2015) Vol. 2015 355-380. . Download PDF
58 David Kalaj, KEN-ICHI SAKAN, Quasiconformal harmonic mappings onto a convex domain revisited Albanian Journal of Mathematics Vol 7, No 2 (2013): September 2013 (51-60). . Download PDF
57 David Kalaj, Saminathan Ponnusamy, Polyharmonic mappings and J. C. C. Nitsche type inequalities Glasnik Matematicki. Vol. 49(69)(2014), 163 – 178. . Download PDF
56 David Kalaj, Djordjije Vujadinovic, Adjoint operator of Bergman projection and Besov space $B_{1}$, Mathematical Reports, vol. 15, no. 4, pp. 433–442, 2013. . Download PDF
55 David Kalaj, Marijan Markovic, Norm of the bergman projection Mathematical Reports, vol. 15, no. 4, pp. 527–528, 2013. PDF
54 David Kalaj, Noam D. Elkies, On real part theorem for the higher derivatives of analytic functions in the unit disk Computational Methods and Function Theory . August 2013, Volume 13, Issue 2, pp 189-203 Download PDF
53 David Kalaj: Gauss map of a harmonic surface, Indagationes Mathematicae Volume 24, Issue 2, March 2013, Pages 415–427 . Download PDF
52 D. Kalaj: Radial extension of a bi-Lipschitz parametrization of a starlike Jordan curve, Complex Variables and Elliptic Equations, vol. 59, no. 6, pp. 809–825, 2014 . Download PDF
51 David Kalaj, Marijan Markovic: Norm of the Bergman projection, Mathematica Scandinavica, vol. 115, no. 1, pp. 143–160, 2014 . Download PDF
50 David Kalaj, Marijan Markovic, Miodrag Mateljevic: Charatheodory and Smirnov type theorem for harmonic mappings, Ann. Acad. Sci. Fenn. Math. Volumen 38, 2013, 565-580. Download PDF
49 D. Kalaj: On harmonic functions on surface with positive Gauss Curvature and the Schwarz lemma , Rocky Mt. J. Math. 44, No. 5, 1585-1593 (2014). .
48 David Kalaj, Stolz angle limit of a certain class of self-mappings of the unit disk, Journal of Approximation Theory, Volume 164, Issue 6, June 2012, Pages 815–822 Download PDF
47 David Kalaj, On Some Integral Operators Related to the Poisson Equation Integral Equations And Operator Theory , Volume 72, Number 4 (2012), 563-575, DOI: 10.1007/s00020-012-1952-1. Download PDF
46 David Kalaj: On Kellogg's theorem for quasiconformal mappings, Glasgow Mathematical Journal / Volume 54 / Issue 03 / September 2012, pp 599-603. . Download PDF
44 David Kalaj: On quasiconformal selfmappings of the unit disk and elliptic PDE in the plane, Proceedings of the Royal Society of Edinburgh: Section A Mathematics / Volume 143 / Issue 04 / August 2013, pp 831-849 . Download PDF
44 D. Kalaj, Cauchy transform and Poisson's equation, Advances in Mathematics Volume 231, Issue 1, 10 September 2012, Pages 213–242 Download PDF
43 D Kalaj, A priori estimate of gradient of a solution to certain differential inequality and quasiregular mappings, Journal d'Analyse Mathématique April 2013, Volume 119, Issue 1, pp 63-88. Download PDF
42 D. Kalaj, S.Ponnusamy, and M. Vuorinen, Radius of close-to-convexity of harmonic functions, Complex Variables and Elliptic Equations, vol. 59, no. 4, pp. 539–552, 2014. Download PDF
41 D. Kalaj, Invertible harmonic mappings beyond Kneser theorem and quasiconformal harmonic mappings, Studia Mathematica 207 (2011), 117-136. Download PDF
40 D. Kalaj, Quasiconformal harmonic mappings between $C^{1,\mu}$ Euclidean surfaces, Monatshefte für Mathematik, August 2012, Volume 167, Issue 2, pp 205-229. Download PDF
39 D. Kalaj, On boundary correspondence of q.c. harmonic mappings between smooth Jordan domains, Mathematische Nachrichten, Volume 285, Issue 2-3, pages 283–294, February 2012. DOI: 10.1002/mana.200910053 Download PDF
38 David Kalaj, Marijan Markovic: Optimal estimates for harmonic functions in the unit ball, Positivity December 2012, Volume 16, Issue 4, pp 771-782. : arXiv:1102.3995. Download PDF
37 David Kalaj, Marijan Markovic: Optimal estimates for the gradient of harmonic functions in the unit disk,Complex analysis and operator theory: August 2013, Volume 7, Issue 4, pp 1167-1183 Download PDF
36 D. Kalaj, M. Mateljevic, On conformal, harmonic mappings and Dirichlet's integral, Filomat , Volume 25, Number 2, June 2011, 91--108. Download PDF
35 David Kalaj, Vesna Manojlovic: Subharmonicity of the Modulus of Quasiregular Harmonic Mappings, Journal of mathematical analysis and applications, Volume 379, Issue 2, 15 July 2011, Pages 783-787. Download PDF
34 Barkat A. Bhayo, Vladimir Božin, David Kalaj, Matti Vuorinen: Norm inequalities for vector functions, Journal of mathematical analysis and applications Volume 380, Issue 2, 15 August 2011, Pages 768-781. Download PDF
33 D. Kalaj, M. Mateljevic, Quasiconformal harmonic mappings and generalizations, J. Anal., Volume 18 (2010), 239–260. Download PDF
32 D. Kalaj, M. Mateljevic, $(K,K')$-quasiconformal harmonic mappings, Potential analysis. Volume 36, Number 1 (2012), 117-135, DOI: 10.1007/s11118-011-9222-4. Download PDF
31 D. Kalaj, M. Vuorinen, On harmonic functions and the Schwarz lemma, Proceedings of AMS. 140 (2012), 161-165 . Download PDF
30 D. Kalaj, R. Meštrovic, A converse of Minkowski's type inequalities, Journal of inequalities and applications , Volume 2010 (2010), Article ID 461215, 9 pages Download PDF
29 D. Kalaj, On the quasiconformal self-mappings of the unit ball satisfying the PDE $\Delta u =g$, Ann. Acad. Sci. Fenn. Math. Volumen 36, 2011, 177-194. Download PDF
28 D. Kalaj, R. Meštrovic, An isoperimetric type inequality for harmonic functions, Journal of Mathematical Analysis and Applications, Volume 373, Issue 2, 15 January 2011, Pages 439-448 Download PDF
27 D. Kalaj, Estimates of gradient and of Jacobian of harmonic mappings defined in the unit disk, Proc. Amer. Math. Soc. 139 (2011), 2463-2472. Download PDF
26 D. Kalaj, Harmonic mappings and distance function, to appear in Annali Ann. Scuola Norm. Sup. Pisa Cl. Sci. (5), Vol. X (2011), 669-681. Download PDF
25 D. Kalaj, On isoperimetric inequality for the polydisk, Annali di matematica pura ed applicata, Volume 190, Number 2, 355-369. Download PDF
24 D. Kalaj, M Mateljevic, Harmonic q.c. self-mapping and M\"obius transformations of the unit ball $B^n$, Pacific J. Math. Vol. 247, No. 2, 2010, 389–406. Download PDF
23 D. Kalaj, M Mateljevic, On certain nonlinear elliptic PDE and quasiconfomal mapps between Euclidean surfaces, Potential analysis, Volume 34, Number 1, 13-22. Download PDF
22 D. Kalaj, M Mateljevic, On quasiconformal harmonic surfaces with rectifiable boundary, Complex analysis and operator theory: DOI: 10.1007/s11785-010-0062-9. Download PDF
21 D. Kalaj, M. Pavlovic, On quasiconformal self-mappings of the unit disk satisfying Poisson differential equation, Trans. Amer. Math. Soc. 363 (2011) 4043--4061. Download PDF
20 D. Kalaj, Harmonic maps between annuli on Riemann surfaces, Israel J. Math. 182 (2011), 123--147. Download PDF
19 D. Kalaj, M Mateljevic, On absolutely conformal mappings, Publ.Math.Deb. 77/1-2 (2010), 33--38 Download PDF
18 D. Kalaj Quasiconformal harmonic mappings and close to convex domains, Filomat, Volume 24, Number 1, April 2010, 63—68. Download PDF
17 On an integral inequality and application to Poisson equation, Applied Mathematics Letters, 23 (2010) 1016--1020 . Download PDF
16 D. Kalaj, On quasiregular mappings between smooth domains, J. Math. Anal. Appl. Volume 362, issue 1, pages 58-63, 2010. Download PDF
15 D. Kalaj, Lipshitz spaces and harmonic mappings, Ann. Acad. Sci. Fenn. Math. Vol 34, 2009. Download PDF
14 D. Kalaj, M Mateljevic, Quasiconformal and harmonic mappings between smooth Jordan domains, Novi Sad J. of Mathematics, 38 (2) 2008, 147-156. Download PDF
13 D. Kalaj, On harmonic quasiconformal self-mappings of the unit ball, Ann. Acad. Sci. Fenn. Math. Vol 33, 261-271, (2008). Download PDF
12 D. Kalaj, Quasiconformal and harmonic mappings between Jordan domains, Math. Zeit. Volume 260, Number 2, 237-252, 2008. Download PDF
11 D. Kalaj On the univalent solution of PDE $\Delta u=f$ between spherical annuli, J. Math. Anal. Appl. Volume 327, Issue 1, Pages 1-11 (2007). Download PDF
10 D. Kalaj, M Mateljevic: Inner estimate and quasiconformal harmonic maps between smooth domains, J. Anal. Math. 100 (2006). Download PDF
9 Sh. Najafzadeh, S. R. Kulkarni and D. Kalaj Application of convolution and Dziok-Srivastava linear operators on analytic and p-valent functions, Filomat 20:2 (2006), 115–124. Download PDF
8 D. Kalaj, M. Pavlovic, Boundary correspondence under harmonic quasiconformal homeomorfisms of a half-plane Ann. Acad. Sci. Fenn. Math. 30 (2005), no. 1, 159--165. Download PDF
7 D. Kalaj, On the Nitsche conjecture for harmonic mappings in $\Bbb R^2$ and $\Bbb R^3$, Israel J. Math. 150 (2005). Download PDF
6 D. Kalaj, Quasiconformal harmonic functions between convex domains, Publ. Inst. Math., Nouv. Ser. 76(90), 3-20 (2004). Download PDF
5 D. Kalaj, On harmonic diffeomorphisms of the unit disc onto a convex domain, Complex Var. Theory Appl. 48 . No.2, 175-187 (2003). Download PDF
4 D. Kalaj, The Jacobian of harmonic function and of its boundary values, Revue Roumanine De Mathematiques Pures Et Appliquees Tome XLVII, N 5-6 (2002). Download PDF
3 D. Kalaj, On harmonic diffeomorphisms and Q.C. harmonic functions, Procedings of the 10th congress of Yugoslav mathematicians, Belgrade, 21-24.01. 2001, 231-234. Download PDF
2 D. Kalaj, On the Nitcshe’s conjecture for harmonic mappings Mathematica Montisnigri Vol XIV (2001) 89-94. Download PDF
1 D. Kalaj, Univalent harmonic mappings between Jordan domains,. Publ. Inst. Math., Nouv. Ser. 69(83), 108-112 (2001). Download PDF
© Copyright 2009